Weak convergence theorem for Lipschizian pseudocontraction semigroups in Banach spaces

被引:7
|
作者
Zhang, Shi Sheng [1 ]
机构
[1] Yibin Univ, Dept Math, Yibin 644007, Sichuan, Peoples R China
关键词
Lipschitzian pseudocontraction semigroup; demi-closed principle; common fixed point; Opial condition; strongly pseudocontractive mapping; implicit iteration process; IMPLICIT ITERATION PROCESS; COMMON FIXED-POINTS; FINITE FAMILY; NONEXPANSIVE-MAPPINGS;
D O I
10.1007/s10114-010-7610-0
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
The purpose of this paper is to study the weak convergence problems of the implicity iteration process for Lipschitzian pseudocontraction semigroups in general Banach spaces. The results presented in this paper extend and improve the corresponding results of Zhou [Nonlinear Anal., 68, 2977-2983 (2008)], Chen, et al. [J. Math. Anal. Appl., 314, 701-709 (2006)], Xu and Ori [Numer. Funct. Anal. Optim, 22, 767-773 (2001)] and Osilike [J. Math. Anal. Appl., 294, 73-81 (2004)].
引用
收藏
页码:337 / 344
页数:8
相关论文
共 50 条
  • [21] Weak Convergence of Greedy Algorithms in Banach Spaces
    S. J. Dilworth
    Denka Kutzarova
    Karen L. Shuman
    V. N. Temlyakov
    P. Wojtaszczyk
    [J]. Journal of Fourier Analysis and Applications, 2008, 14 : 609 - 628
  • [22] Weak Convergence of Greedy Algorithms in Banach Spaces
    Dilworth, S. J.
    Kutzarova, Denka
    Shuman, Karen L.
    Temlyakov, V. N.
    Wojtaszczyk, P.
    [J]. JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, 2008, 14 (5-6) : 609 - 628
  • [23] IDEAL EXHAUSTIVENESS, WEAK CONVERGENCE AND WEAK COMPACTNESS IN BANACH SPACES
    Boccuto, Antonio
    Das, Pratulananda
    Dimitriou, Xenofon
    Papanastassiou, Nikolaos
    [J]. REAL ANALYSIS EXCHANGE, 2011, 37 (02) : 389 - 410
  • [25] Convergence theorem for an iterative algorithm of λ-strict pseudocontraction
    Chai, XinKuan
    Song, Yisheng
    [J]. FIXED POINT THEORY AND APPLICATIONS, 2011,
  • [26] Convergence theorem for an iterative algorithm of λ-strict pseudocontraction
    XinKuan Chai
    Yisheng Song
    [J]. Fixed Point Theory and Applications, 2011
  • [27] PERTURBATION THEOREM FOR LINEAR CONTRACTION SEMIGROUPS ON REFLEXIVE BANACH SPACES
    OKAZAWA, N
    [J]. PROCEEDINGS OF THE JAPAN ACADEMY, 1971, 47 : 947 - 949
  • [28] Convergence of almost-orbits of nonexpansive semigroups in banach spaces
    Lau, Anthony To-Ming
    Nishiura, Koji
    Takahashi, Wataru
    [J]. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2007, 135 (10) : 3143 - 3150
  • [29] Strong convergence for total asymptotically pseudocontractive semigroups in Banach spaces
    Wang, Xiongrui
    Quan, Jing
    [J]. FIXED POINT THEORY AND APPLICATIONS, 2012,
  • [30] Strong convergence for total asymptotically pseudocontractive semigroups in Banach spaces
    Xiongrui Wang
    Jing Quan
    [J]. Fixed Point Theory and Applications, 2012